BIROn - Birkbeck Institutional Research Online

    Finite-sample properties of the maximum likelihood estimator in autoregressive models with Markov switching

    Psaradakis, Zacharias and Sola, M. (1998) Finite-sample properties of the maximum likelihood estimator in autoregressive models with Markov switching. Journal of Econometrics 86 (2), pp. 369-386. ISSN 0304-4076.

    Full text not available from this repository.

    Abstract

    This paper examines the finite-sample properties of the maximum likelihood estimator in autoregressive models subject to Markov mean and variance shifts. Our results reveal that conventional asymptotic approximations to the distribution of the maximum likelihood estimator can often be poor for the sample sizes that are typical for annual and quarterly times series.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hall
    Date Deposited: 27 Jul 2020 15:19
    Last Modified: 27 Jul 2020 15:19
    URI: https://eprints.bbk.ac.uk/id/eprint/32685

    Statistics

    Downloads
    Activity Overview
    0Downloads
    62Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item